# SDR SIMA20170513004

- Difficulty date: May 13, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 31,921 hours, 27,885 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14564106001
- Condition: Corroded
- Location: Frm 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 IS CORRODED AT DOOR GUIDE PLATE.  REPAIRED THE FRAME IAW SRM 53-31-04.
